MAUDE Adverse Event Report: ACIST MEDICAL SYSTEMS, INC. BT2000 AUTOMATED MANIFOLD KIT; INJECTOR AND SYRINGE, ANGIOGRAPHIC

ACIST MEDICAL SYSTEMS, INC. BT2000 AUTOMATED MANIFOLD KIT; INJECTOR AND SYRINGE, ANGIOGRAPHIC
Model Number 014613
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/23/2020
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male with history coronary artery disease, chronic heart failure and shortness of breath.While have a diagnostic heart catheterization, the tubing came apart.This tubing is to be used under high pressure so should maintain its integrity.

Brand Name
BT2000 AUTOMATED MANIFOLD KIT
Common Device Name
INJECTOR AND SYRINGE, ANGIOGRAPHIC
Manufacturer (Section D)
ACIST MEDICAL SYSTEMS, INC.
7905 fuller road
eden prairie MN 55344
MDR Report Key10902672
Report Number10902672
Device Sequence Number1282933
Product Code DXT
UDI-Device Identifier10841716101561
UDI-Public(01)10841716101561(11)200806(17)210813(10)21820P
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/23/2020
Report Date (Section F) 11/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number014613
Device Lot Number21820P
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/25/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/25/2020
Patient Sequence Number1
Patient Weight71
Date Report Sent to FDA11/23/2020